# SDR WVER2015120900001

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 31,062 hours, 25,003 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Deformed
- Location: Pax Door
- Component: Pax Door
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE LUGS DEFORMED, PASSENGER DOOR INNER SKIN BUCKLED, PASSENGER DOOR INTERCOSTAL DD6 AND DD7 DAMAGED, BUCKLED, PAX DOOR HINGE ON FUSELAGE SIDE GOUGED AT AFT END.
